# SDR USAA001254

- Difficulty date: August 15, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gusset
- Condition: Cracked
- Location: Nlg
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GUSSETT CRACKED .5 INCH, NLG ACTUATOR ATTACH BEAM GUSSETT, STATION 259.5, BL 0.  INSTALLED NEW PART PER SRM 51-30-00.  (M)
